Taiwanese Journal of Mathematics

A GENERAL ORLICZ-PETTIS THEOREM

Junde Wu and Shijie Lu

Full-text: Open access

Abstract

In this paper, we show that the ¸ - multiplier convergent of series depends completely upon the AK - property of sequence space ¸. From this conclusion we obtain a lot of new important theorems.

Article information

Source
Taiwanese J. Math., Volume 6, Number 3 (2002), 433-440.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500558309

Digital Object Identifier
doi:10.11650/twjm/1500558309

Mathematical Reviews number (MathSciNet)
MR1921606

Zentralblatt MATH identifier
1028.46002

Subjects
Primary: 46A03: General theory of locally convex spaces 46E40: Spaces of vector- and operator-valued functions

Keywords
locally convex space sequence space $\lambda$ - multiplier convergent $AK$ - property Orlicz-Pettis theorem

Citation

Wu, Junde; Lu, Shijie. A GENERAL ORLICZ-PETTIS THEOREM. Taiwanese J. Math. 6 (2002), no. 3, 433--440. doi:10.11650/twjm/1500558309. https://projecteuclid.org/euclid.twjm/1500558309


Export citation